# SDR SWAA2025041415470

- Difficulty date: March 18, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 65,820 hours, 39,654 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MLG PRESSURE DECK WEB STIFFENER AT STA 707+2; RBL 61; WL 200.<[01] REPAIR PER EA# 25-153-00723  EA-GENERAL' REPAIR REFERENCE IS SELECTED.;[02] REMOVED CORROSION ON MLG PRESSURE DECK WEB STIFFENER AT STA 707+2; RBL 61; WL 200 AND REWORKED AREA PER EA 25-153-00723.;[03] VERIFIED CORRECTIVE ACTION #2
